I have been suffering from obesity and diabetes , tried working out and diet but nothing is helping me in losing weight, kindly help me , doctor suggested weight loss Injections once but I hesitated , now I am thinking about it seriously as I need to lose weight loss immediately as I am planning to get married, losing weight is really important for me right now, I was never obese person, I put on weight because of health issues, I have splenomegaly also, please suggest me good and not expensive weight loss Injections and I will definitely goto Doctor for this concern, before that I want to know if I get any side effects from it .
I have never taken any medication for type 2 diabetes and i was managing with diet, it's very difficult for me to lose weight.
I have been taking Glycomet 500 but my diabetes is still very high. The report has been attached in my reports tab. I need a change in medication to control my diabetes more effectively.
Doctor my sugar readings below
Fasting - 107
Random -138
Is my fasting pre diabetic?
Please advice.
My age is 36 years
Hello Doctor,
I am a 30-year-old male. My mother has diabetes, and I am concerned about my own risk.
For approximately 8 years, I drank tea 8–10 times a day because I was experiencing depression. I often drank tea immediately after waking up on an empty stomach.
For the last 3 years, I have been experiencing the following symptoms:
Dry skin
Unintentional weight and muscle loss
Fatigue
Brain fog
Headaches upon waking up
No morning erections
Tinnitus (ringing in the ears)
My random blood sugar levels before and after meals and my HbA1c are normal.
I have the following questions:
Can I still have diabetes despite normal blood sugar and HbA1c results?
Could I have insulin resistance or prediabetes?
Could drinking tea 8–10 times daily for 8 years have contributed to my symptoms?
Could tinnitus be related to any of these symptoms?
Which investigations should I undergo to identify the cause of my symptoms?
I would appreciate your advice on the most appropriate tests.
Thank
I have been diagnosed with hypothyroidism since 2 months taking 25 mcg Thyronorm tablet taking metformin , gp1before breakfast and dopanorm and Telma h after breakfast and night go1 before dinner and atorva 10 after dinner. I am having left side headache and dizziness from 3 days left eye pain and can't lift my eyelid and headache have to sleep this symptom is till 12pm on starts atfter breakfast 9.30 a.m please advise me what to do